My wife was on Invega for 7 days (6mg twice a day)
She stopped taking the drug after being released from the clinic.
It's been a month since she stopped taking the drug and both her hands tremble all the time now.
She feels complete fatigue but inner restlessness. She has take no other medication ever.
My question is how long does a drug like Invega stay in you? When can she expect the side effects to subside?
We are very worried, any information would be greatly appreciated.
Most likely since Invega is basically a long acting version of Risperdal it took some time to get out of her system and she was experiencing akathesia (motor restlessness) and dystonia (hands shaking) which are temporary motor disorders. Of course Invega and all other antipsychotics can cause tardive dyskinesia (for more information google "patient education tardive dyskinesia") which is permanent and if someone has that then they should see a neurologist but its extremely doubtful that it would occur within 7 days. The sedation should have passed as well. Most likely she's improved by now (of course there will be a return in psychiatric symptoms) but let us know.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.